# SDR USAA920081373

- Difficulty date: July 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,830 hours, 37,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 4299216 PHX FLT NR 199- FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT BATTERY PACK.  OPERATIONAL CHECK WAS GOOD. (B)
